Daily

What is combiflam tablet used for?

Ans: Combiflam tablet is prescribed for following medical conditions:

  • Pain
  • Fever
  • Cold
  • Dental abscess
  • Headache
  • Muscle pain
  • Joint pain

Composition: Nature of Combiflam Tablet: Side-effects: 

What kind of Medicine is Combiflam used for? Combiflam Tablet: Combiflame is a combination of ibuprofen and paracetamol. For the relief of pain and fever, it is mainly used. In most cases, this medicine uses in India. It also has antipyretic properties.

What’s the difference between ibuprofen and Combiflam tablets? The ibuprofen present in the Combiflam decreases the hormones that cause pain and inflammation in the body. Whereas, paracetamol on the other hand blocks chemical that causes pain and it lowers the fever by changing the temp of the body according to the brain. Ques: What Combiflam Tablet used for?

What are the long term effects of Combiflam tablets? Long term use of Combiflam tablets may have an effect on your kidney or liver. Last but not the least, Combiflam tablets should not be broken, chewed, or crushed. The complete tablet should be swallowed as a whole with water. Dr. Alok Pandey is a Sr. resident in medicine at Kailash Hospital.

Can a Combiflam tablet be used for toothache? Ans: Combiflam Tablet is a painkiller medication. It can be used to give relief in pain during toothache, but it can not treat toothache.

What kind of Medicine is Combiflam for pain?

What kind of Medicine is Combiflam for pain? Combiflam Tablet treats inflammations as well as pain. This medicine is a combination of two non-steroidal anti-inflammatory drugs (NSAID), viz. Ibuprofen and Paracetamol. NSAIDs controls hormones in the body which cause pain and inflammation.

What’s the formula for the Combiflam Plus tablet? Combiflam ® Plus tablet is a pain relief tablet based upon scientifically proven formula of Paracetamol 650 mg and caffeine 50 mg, found very effective to manage pain from various types of mild to moderate general pain conditions which the body tends to suffer.

What’s the difference between ibuprofen and Combiflam tablets? The ibuprofen present in the Combiflam decreases the hormones that cause pain and inflammation in the body. Whereas, paracetamol on the other hand blocks chemical that causes pain and it lowers the fever by changing the temp of the body according to the brain. Ques: What Combiflam Tablet used for?

What are the long term effects of Combiflam tablets? Long term use of Combiflam tablets may have an effect on your kidney or liver. Last but not the least, Combiflam tablets should not be broken, chewed, or crushed. The complete tablet should be swallowed as a whole with water. Dr. Alok Pandey is a Sr. resident in medicine at Kailash Hospital.